Uma extensão do teorema de Perron-Frobenius

Vol. 10 No. 3 (1990)

Jul-Sep / 1990
Published July 1, 1990
PDF
PDF

How to Cite

Nicol, Robert. 1990. “Uma extensão Do Teorema De Perron-Frobenius”. Brazilian Journal of Political Economy 10 (3). https://centrodeeconomiapolitica.org.br/repojs/index.php/journal/article/view/1544.

Uma extensão do teorema de Perron-Frobenius

Robert Nicol
Brazilian Journal of Political Economy, Vol. 10 No. 3 (1990), Jul-Sep / 1990, Pages

Abstract


Starting from a rather simple theorem by Scheffold a set of sufficient conditions is found for the system pAp Bp to have a solution with p> 1 and p > O, where A and B are nxn positive matrices. It is shown that such a system would be an extension of the system pAp Ip for which the Perron-Frobenius theorem holds.